# SDR AALA200802624

- Difficulty date: September 30, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 69,155 hours, 30,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 593666067
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT CARGO FLOORBOARD SUPPORT AT TOP.  AREA OF DISCREPANCY WAS 57 INCHES BY 2 INCHES.  REPLACED FLOORBOARD SUPPORT IN ACCORDANCE WITH SRM 51-10-1.
